Affordable Access

Publisher Website

On the breakdown of classical solutions of the planar motion of an elastic string

Authors
Journal
Bulletin des Sciences Mathématiques
0007-4497
Publisher
Elsevier
Publication Date
Volume
128
Issue
4
Identifiers
DOI: 10.1016/j.bulsci.2003.12.003
Keywords
  • Elastic String
  • Formation Of Singularities

Abstract

Abstract We prove a result of formation of singularities for the classical solutions of the planar motion of a nonlinear elastic string. In a particular, but physically relevant, case we give a characterization of the global C 1 solutions with positive tension.

There are no comments yet on this publication. Be the first to share your thoughts.